# SDR Q2SA20170102285

- Difficulty date: January 2, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, CARGO TRACKS CORRODED. AIRCRAFT GROUNDED.   REPAIRED AT LBL18.2 FROM BS 500+7.5" TO 500 IAW SRM 53-00-53, FIG 201, REPAIR 2.
